Just completed radiation treatment for early stage breast cancer. I have osteopenia which has progressed recently. Fibromyalgia symptoms are not under good control, although GAD is responsive to alprozalam. My medical oncologist is recommending treatment with Arimidex, but I am concerned that the fibromyaliga pain and comcommitant chronic fatigue syndrome will be worsened by the drug. I am 71.
The concerns you are having about Arimidex are founded. It may exacerbate your symptoms of fibro and GAD. For further list of side effects for this drug go to: https://www.drugs.com/sfx/arimidex-side-effects.html
I would discuss this further with the doctor. You'll have to weigh the benefits against the risks. Keep in mind not all people experience all side effects. I wish you the very best.
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2011 • 2 answers
Posted 20 Nov 2011 • 2 answers
Posted 18 Dec 2013 • 2 answers
Posted 27 Aug 2016 • 1 answer
Posted 1 day 22 hours ago • 0 answers